# SDR DALA2023021401126

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IS OUT OF LIMITS AT THE LH CUSP WEB MEMBRANE AT STA 395 X=54 TO X=59. ORIGINAL THICKNESS WAS 0.020 INCHES AND REMAINING THICKNESS AT STA 395 IS 0.008 INCHES. THEREFOR AREA IS OUT LIMITS. REF NRC 00293 AT PAX CABIN (CPAX). SUMMARY OF NRC 00509: CORROSION LEVEL 2. LH CUSP WEB MEMBRANE AT STA 395 X=54 TO X=59 WAS REPAIRED PER B717-200 SRM 53-00-55-2R- 4 FIG. 215. (LP #2622577)
